# SDR SWAA2021102833969

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 23,337 hours, 10,598 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Gcu
- Part number: 762185J
- Part serial: AAA6015931
- Condition: Burned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NORMAL FLAP 5 TAKE OFF. DURING FLAP RETRACTION MASTER CAUTION ILLUMINATE WITH ASSOCIATED OVERHEAD; HYD; ANTI ICE & ELEC LIGHTS. 2 GOOD ENGINES & 2 GOOD GENS. F/A'S SMELLED FUMES AND WE DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT. F.O. LOST ALL CDS INSTERMENTATION. RIGHT SIDE CABIN WAS DARK. WE MADE AN OVERWEIGHT SMOOTH LANIDNG. FLAPS STUCK AT POSITION 1. / FOUND #2 GENERATOR CONTROL UNIT BURNED UP. R&R #2 GCU PER AMM 24-21-81. ALL SYSTEMS OPS CK NORMAL REF LOG PAGE 1949682; 1949623 FOR CONDITIONAL INSPECTIONS ISSUE# 3530713#2 GCU PN OFF/ON 762185J SN OFF AAA6015931 SN ON AAA6018181
